# SDR CALA2014030390518

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 57,862 hours, 16,076 cycles
- Engine: Pwa PW2037
- System (JASC): 2700 · Flight Control System
- Part: Module
- Condition: Faulty
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MACH SPEED TRIM EICAS ON.  REPLACED RT SAM MODULE IAW AMM 27-09-00, PG 201, CHECKED OK.
